# SDR USAA2010012590172

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 2,178 hours, 717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0189
- Condition: Low Pressure
- Location: L1 Door
- Part time: 2,178 hours, 717 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1547 - SEA - EES - CIDS CAUTION DOOR BOTTLE 1L/DEU B (300RH1).  MAINTENANCE SERVICED 1L DAMPER CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
